# SDR UALA2009092903067

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 67,330 hours, 19,461 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1260
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN DROPS OFF LINE.  APU GEN DROPS OFF LINE.  REPLACED GENERATOR.  OPS CHECKED OKAY.
